Penalty Functions Derived From Monotone Mappings


Bayram I.

IEEE SIGNAL PROCESSING LETTERS, vol.22, no.3, pp.265-269, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1109/lsp.2014.2357681
  • Journal Name: IEEE SIGNAL PROCESSING LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.265-269
  • Istanbul Technical University Affiliated: No

Abstract

We consider the problem of constructing a penalty function associated with a given monotone function. We provide a construction that allows the monotone function to be discontinuous or bounded. We show that, although the penalty may be nonconvex, it is weakly convex. We briefly discuss the implications for iterative solutions of linear inverse problems.